# SDR COEA2019022003912

- Difficulty date: February 20, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 37,346 hours, 43,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: S53172201202
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 194688 NR 100035 HEAVY CHECK COE/MAJOR REPAIR: DENT AFT OF FRAME 10, BELOW STRINGER 17L. CORRECTIVE ACTION: DOUBLER REPAIR PER SRM 530000-300-805-A01.
